Alert archive / New Jersey / Special Weather Statements in 2018

Special Weather Statement, NWS Philadelphia/Mount Holly

July 3, 2018Mercer County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 3, 2018, 4:52 PM EDT for Mercer County, New Jersey. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2018, 4:52 PM EDT (20:52 UTC)
Expired
Jul 3, 2018, 5:45 PM EDT
In force
53 min
Issued by
NWS Philadelphia/Mount Holly

County Mercer County, NJ

What was reported inside it

TimeReportWhereRemark
Jul 3, 5:35 PM EDTTSTM WND DMGSherbrook Estates, NJSEVERAL TREES AND POWERLINES DOWN AROUND THE GROVERS MILL POND AND CLARKSVILLE ROAD AREA. TIME ESTIMATED FROM RADAR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2018-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 864 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2018-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
864 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
920 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

415 
WWUS81 KPHI 032052
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
452 PM EDT TUE JUL 3 2018

NJZ012-013-015-032145-
Western Monmouth-Middlesex-Mercer-
452 PM EDT TUE JUL 3 2018

...A STRONG THUNDERSTORM WILL AFFECT EASTERN MERCER...SOUTHWESTERN
MIDDLESEX AND SOUTHWESTERN MONMOUTH COUNTIES...

At 451 PM EDT, a strong thunderstorm was located over Hightstown, or
11 miles east of Trenton. The storm is nearly stationary.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Trenton, Manalapan, Jamesburg, Hightstown, Cranbury, Roosevelt,
Clarksburg, Edinburg, Princeton Meadows, Windsor, Kingston, Twin
Rivers, Whittingham, Mercerville-Hamilton Square, Plainsboro Center,
Clearbrook Park, Imlaystown, Yorketown, Englishtown and Concordia.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4015 7445 4023 7475 4035 7464 4038 7461
      4034 7433
TIME...MOT...LOC 2051Z 198DEG 1KT 4028 7455 

$$

Meola

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 3, 3:53 PM EDT, 59 minutes earlier.

Area forecast discussion, Jul 3, 3:53 PM EDT, 59 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
353 PM EDT Tue Jul 3 2018

.SYNOPSIS...
A frontal boundary will approach the area this evening, before
stalling tonight, then begin dissipating Wednesday morning. High
pressure will remain offshore through Thursday night, with our
area on the western side of the high. A cold front will move
across the area on Friday, then offshore Friday night. High
pressure then builds across the region over the weekend, before
shifting southward on Monday. A cold front may approach the area
around Tuesday of next week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
There appear to be two main foci of convection this afternoon.
First, along the 95 corridor there is both a differential
heating boundary (earlier clouds over the Lehigh Valley have
dissipated) and a bay/river breeze more in northern NJ.
convection has started along this corridor. As expected, storms
are nearly stationary, so the main threat is heavy rain leading
to flooding. Additionally, with these storms there have been a
few wet downburst signatures.

The second area is in the Poconos along what remains of the
dissipating front. So far, we haven't seen any significant
convective development in this area.

All convection is expected to be on the downward trend by early
evening with the loss of diurnal instability. The weakening
cold front will try to pass through overnight, as it dissipates.
There may be a bit of a decrease in dewpoints, to the low 70s
by daybreak Wednesday. Lows tonight should be a couple of
degrees cooler, but probably will not be too noticeable.

Patchy fog once again late tonight, especially in areas where
heavy rain falls.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
Another chance for showers and thunderstorms on Independence
Day. However, the chance is slightly lower as there doesn't
appear to be much of a focus for convective development, unless
what remains of the cold front is still in our area.

We will see some slight relief in the heat tomorrow, with highs
from the upper 80s to lower 90s. Maximum heat index values are
expected to be from upper 80s to near 100 degrees. Even though
we won't quite be reaching criteria (outside of the 95
corridor), have gone with a heat advisory across much of NJ and
SE PA (excluding the Poconos) as we will be close, and with
outdoor activities associated with the holiday, impacts could be
exacerbated.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
High pressure will remain offshore of the east coast Wednesday
night through Thursday, before shifting farther east overnight
Thursday. The Mid-Atlantic region will remain on the western
side of the high through this period, which will keep a warm and
moist return flow across the area. Meanwhile, a ridge aloft
will remain across the area, but begin to break down by Thursday
and Thursday night. With the ridge aloft in place, it will be
difficult for widespread precipitation to develop. However,
given the heat and humidity, any short wave/vorticity impulse
embedded within the ridge will help spark off a few isolated
showers or thunderstorms during this period.

As we move into Friday, a cold front will be moving across the
area while a strong short wave/vorticity impulse moves across as
well. PW values increase to 2.00-2.25 inches during the period
as well. There is some weak shear, but it is fairly weak around
20-30 knots, and the mid level flow is around 20-30 knots as
well. So while there could be some strong gusty winds/widespread
damaging winds are not likely at this time. Also, with the PWs
begin so high, very heavy rainfall is likely to occur. Depending
on how fast storms move, and if any training were to occur,
some flooding is possible on Friday, especially for urban and
poor drainage areas.

The front will be pushing offshore by Friday evening and
farther offshore overnight. Any showers and thunderstorms are
expected to pull out of the area as the front passes eastward.
Winds behind the front may begin to gust across the are around
20-25 mph.

High pressure builds across the region over the weekend, which
will provide fair conditions and a return of near normal or
slightly below conditions.

On Monday, the high shifts to our south, and a return of warmer
than normal conditions and increasing humidity returns. Monday
is expected to remain dry however.

As we move into Tuesday, another frontal boundary may begin to
approach the area. With the increasing return flow, temperatures
will likely increase again, and chances for showers and
thunderstorms increase as well.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

This afternoon and tonight...Starting with mostly VFR
conditions. Temporary IFR conditions are possible under any
thunderstorms that develop before 06Z. Coverage of the storms
will remain isolated to scattered so hard to say if any one TAF
site will be affected (although all activity should be west of
KMIV and KACY). Another round of fog is possible overnight,
primarily along and east of the Delaware Valley. MVFR or lower
conditions are possible. Light and variable winds. Low
confidence.

Tomorrow...Mostly VFR conditions are expected once the early
morning fog and low clouds dissipate. There is a slight chance
for afternoon showers and thunderstorms generally along and
northwest of the Delaware Valley; under these storms MVFR or
lower conditions will be possible. Mostly light and variable
winds. Moderate confidence.

OUTLOOK...

Wednesday night...VFR expected for the first half of the night,
then low clouds and fog may develop overnight. Slight chance of
showers and thunderstorms from PHL north and westward.

Thursday-Thursday night...Generally VFR expected. Slight chance
of showers and thunderstorms expected which may temporarily
lower conditions.

Friday...Showers and thunderstorms expected which will likely
lead to lower conditions.

Friday night...Showers and thunderstorms end from west to east.
Winds likely to increase behind the front, and may gust around
20 knots.

Saturday-Sunday...VFR conditions expected.

&&

.MARINE...

Winds and seas should stay below small craft advisory criteria.
There is a chance for another round of fog late tonight, restricting
visibilities, but confidence is low on how low the visibilities will
be.

Outlook...

Wednesday night...Sub Small Craft Advisory conditions expected.

Thursday-Thursday night...Conditions expected to remain below
advisory levels, but may approach 20 knots at times.

Friday...Cold front expected to move across the waters. Winds
may remain below advisory levels, however, seas may build to
around 5 feet. Showers and thunderstorms are expected which will
create locally higher winds and waves.

Friday night-Saturday...Showers and thunderstorms likely in the
evening which will create locally higher winds and waves. Then
winds and waves increase behind the front to Small Craft
Advisory levels and continue through Saturday.

Saturday night-Sunday...Conditions may lower below advisory
levels for the northern half of the New Jersey coastal waters,
but remain near advisory levels for the southern half of the New
Jersey and Delaware coastal waters.

Rip Currents...

The risk for the formation of dangerous rip currents is
forecast to be low through Thursday but may increase Friday
through the weekend as winds/seas increase and longer-period
swell develops.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 8 PM EDT this evening for
     PAZ060>062-070-071-101>106.
     Heat Advisory from 8 PM this evening to 8 PM EDT Wednesday for
     PAZ060>062-070-071-101>106.
     Heat Advisory until 8 PM EDT this evening for PAZ054-055.
NJ...Excessive Heat Warning until 8 PM EDT this evening for NJZ001-
     007>010-012-015-017>019.
     Heat Advisory from 8 PM this evening to 8 PM EDT Wednesday for
     NJZ001-007>010-012-015-017>019.
     Heat Advisory until 8 PM EDT Wednesday for NJZ013-020-027.
     Heat Advisory until 8 PM EDT this evening for NJZ016-021-022.
DE...Excessive Heat Warning until 8 PM EDT this evening for DEZ001.
     Heat Advisory from 8 PM this evening to 8 PM EDT Wednesday for
     DEZ001.
     Heat Advisory until 8 PM EDT this evening for DEZ002-003.
MD...Heat Advisory until 8 PM EDT this evening for MDZ008-012-015-
     019-020.
MARINE...None.

&&

Synopsis...Robertson/Staarmann
Near Term...Johnson
Short Term...Johnson
Long Term...Robertson/Staarmann
Aviation...Johnson/Robertson/Staarmann
Marine...Johnson/Robertson/Staarmann
Hazardous weather outlook, Jul 3, 4:03 PM EDT, 49 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
403 PM EDT Tue Jul 3 2018

DEZ002-003-MDZ012-015-019-020-NJZ021-022-042015-
Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-Cumberland-
Atlantic-
403 PM EDT Tue Jul 3 2018

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland and southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

A chance of showers and storms exists this afternoon and evening.
Storms will be capable of producing heavy rainfall. Urban and poor-
drainage flooding may occur, and an isolated instance of flash
flooding cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Dangerously hot conditions may continue through Independence Day.

On Friday and Friday night, showers and thunderstorms are likely,
and they will be capable of producing locally heavy rainfall. There
is potential for isolated instances of flash flooding, as well as
urban and poor-drainage flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ013-020-027-042015-
Western Monmouth-Ocean-Southeastern Burlington-
403 PM EDT Tue Jul 3 2018

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT WEDNESDAY...

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

A chance of showers and storms exists this afternoon and evening.
Storms will be capable of producing heavy rainfall. Urban and poor-
drainage flooding may occur, and an isolated instance of flash
flooding cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

On Friday and Friday night, showers and thunderstorms are likely,
and they will be capable of producing locally heavy rainfall. There
is potential for isolated instances of flash flooding, as well as
urban and poor-drainage flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ023-042015-
Cape May-
403 PM EDT Tue Jul 3 2018

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

There is a low probability of widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

On Friday and Friday night, showers and thunderstorms are likely,
and they will be capable of producing locally heavy rainfall. There
is potential for isolated instances of flash flooding, as well as
urban and poor-drainage flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-042015-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
403 PM EDT Tue Jul 3 2018

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

There is a low probability of widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

On Friday and Friday night, showers and thunderstorms are likely,
and they will be capable of producing locally heavy rainfall. There
is potential for isolated instances of flash flooding, as well as
urban and poor-drainage flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-042015-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
403 PM EDT Tue Jul 3 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001-NJZ001-007>010-012-015-017>019-PAZ060>062-070-071-101>106-
042015-
New Castle-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-
Gloucester-Camden-Northwestern Burlington-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
403 PM EDT Tue Jul 3 2018

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT
WEDNESDAY...

This Hazardous Weather Outlook is for northern Delaware, central
New Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.
   Heat Advisory.

A chance of showers and storms exists this afternoon and evening.
Storms will be capable of producing heavy rainfall. Urban and poor-
drainage flooding may occur, and an isolated instance of flash
flooding cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a chance for showers and thunderstorms on Wednesday. Some
of the storms could produce locally heavy rainfall, resulting in
urban and poor-drainage flooding. An isolated instance of flash
flooding cannot be ruled out.

On Friday and Friday night, showers and thunderstorms are likely,
and they will be capable of producing locally heavy rainfall. There
is potential for isolated instances of flash flooding, as well as
urban and poor-drainage flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MDZ008-NJZ016-PAZ054-055-042015-
Cecil-Salem-Carbon-Monroe-
403 PM EDT Tue Jul 3 2018

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast Maryland, southern
New Jersey and northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

A chance of showers and storms exists this afternoon and evening.
Storms will be capable of producing heavy rainfall. Urban and poor-
drainage flooding may occur, and an isolated instance of flash
flooding cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a chance for showers and thunderstorms on Wednesday. Some
of the storms could produce locally heavy rainfall, resulting in
urban and poor-drainage flooding. An isolated instance of flash
flooding cannot be ruled out.

On Friday and Friday night, showers and thunderstorms are likely,
and they will be capable of producing locally heavy rainfall. There
is potential for isolated instances of flash flooding, as well as
urban and poor-drainage flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Jul 3, 3:28 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
328 PM EDT TUE JUL 3 2018

NJZ016-017-032030-
Salem-Gloucester-
328 PM EDT TUE JUL 3 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SALEM AND WEST
CENTRAL GLOUCESTER COUNTIES...

At 327 PM EDT, a strong thunderstorm was located over Woodstown, or
11 miles east of Wilmington. The storm is nearly stationary.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Woodstown and Swedesboro.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3962 7527 3966 7539 3974 7534 3972 7525
TIME...MOT...LOC 1927Z 200DEG 2KT 3969 7532

Meola
Special weather statement, Jul 3, 3:30 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
330 PM EDT TUE JUL 3 2018

NJZ020-032030-
Ocean-
330 PM EDT TUE JUL 3 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OCEAN COUNTY...

At 329 PM EDT, a strong thunderstorm was located near Woodruff, or 16
miles west of Toms River. The storm is nearly stationary.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
New Egypt.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3996 7444 3999 7451 4003 7453 4006 7451
      4004 7439
TIME...MOT...LOC 1929Z 199DEG 1KT 4001 7448

Meola
Special weather statement, Jul 3, 4:06 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
406 PM EDT TUE JUL 3 2018

PAZ104-032100-
Eastern Montgomery-
406 PM EDT TUE JUL 3 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MONTGOMERY
COUNTY...

At 404 PM EDT, a thunderstorm was located over Plymouth Meeting, or
11 miles northwest of Philadelphia, and nearly stationary.

Locations impacted include...
Norristown, West Norriton, East Norriton, Conshohocken, King Of
Prussia, Plymouth Meeting, Bridgeport, West Conshohocken and Blue
Bell.

Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4005 7533 4011 7542 4019 7528 4012 7521
TIME...MOT...LOC 2004Z 238DEG 46KT 4012 7530

jjm
Special weather statement, Jul 3, 4:30 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
430 PM EDT TUE JUL 3 2018

PAZ103>106-032130-
Lower Bucks-Upper Bucks-Eastern Montgomery-Western Montgomery-
430 PM EDT TUE JUL 3 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MONTGOMERY AND
CENTRAL BUCKS COUNTIES...

At 429 PM EDT, a thunderstorm was located near Lansdale, or 16 miles
north of Philadelphia, moving east-southeast at 10 mph.

Locations impacted include...
Lansdale, Doylestown, Hatboro, Ambler, Chalfont, Hatfield, Ivyland,
Richboro, Fricks, Gardenville, Willow Grove, Horsham, North Wales,
New Britain, Warminster Heights, Fort Washington, Maple Glen,
Brittany Farms-Highlands, Spring House and Newtown Grant.

Heavy rainfall is occurring with this storm, and may cause highly
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4035 7501 4027 7490 4013 7520 4025 7539
      4030 7528 4040 7509
TIME...MOT...LOC 2029Z 255DEG 14KT 4023 7522

jjm
Special weather statement, Jul 3, 4:49 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
449 PM EDT TUE JUL 3 2018

NJZ009-010-015-032145-
Hunterdon-Somerset-Mercer-
449 PM EDT TUE JUL 3 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HUNTERDON...NORTH
CENTRAL MERCER AND SOUTHWESTERN SOMERSET COUNTIES...

At 449 PM EDT, a strong thunderstorm was located over Cloverhill, or
9 miles southwest of Somerville. The storm is nearly stationary.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Bridgewater, Princeton, Flemington, Hopewell, Rocky Hill, Skillman,
Cloverhill, Flagtown, Belle Mead, Kingston, Raritan and Princeton
North.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4035 7463 4038 7486 4059 7487 4062 7463
      4037 7461
TIME...MOT...LOC 2049Z 266DEG 0KT 4049 7475

Meola
Special weather statement, Jul 3, 4:52 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
452 PM EDT TUE JUL 3 2018

NJZ012-013-015-032145-
Western Monmouth-Middlesex-Mercer-
452 PM EDT TUE JUL 3 2018

...A STRONG THUNDERSTORM WILL AFFECT EASTERN MERCER...SOUTHWESTERN
MIDDLESEX AND SOUTHWESTERN MONMOUTH COUNTIES...

At 451 PM EDT, a strong thunderstorm was located over Hightstown, or
11 miles east of Trenton. The storm is nearly stationary.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Trenton, Manalapan, Jamesburg, Hightstown, Cranbury, Roosevelt,
Clarksburg, Edinburg, Princeton Meadows, Windsor, Kingston, Twin
Rivers, Whittingham, Mercerville-Hamilton Square, Plainsboro Center,
Clearbrook Park, Imlaystown, Yorketown, Englishtown and Concordia.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4015 7445 4023 7475 4035 7464 4038 7461
      4034 7433
TIME...MOT...LOC 2051Z 198DEG 1KT 4028 7455

Meola

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 2:33 PM EDTSpecial Weather StatementPHIUnion27 min
Jul 3, 2:57 PM EDTSpecial Weather StatementPHIMorris63 min
Jul 3, 3:19 PM EDTFlash Flood WarningPHIMorris3 hr
Jul 3, 3:28 PM EDTSpecial Weather StatementPHISalem62 min
Jul 3, 3:30 PM EDTSpecial Weather StatementPHIBurlington60 min
Jul 3, 3:43 PM EDTFlash Flood WarningPHIMorris2 hr
Jul 3, 4:49 PM EDTSpecial Weather StatementPHISomerset56 min
Jul 3, 4:57 PM EDTFlash Flood WarningPHIHunterdon, Somerset114 min
Jul 3, 5:24 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester4 hr
Jul 3, 5:29 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Monmouth, Somerset4 hr
Jul 3, 5:45 PM EDTFlash Flood WarningPHICamden, Gloucester4 hr
Jul 3, 5:47 PM EDTFlash Flood WarningPHIHunterdon, Mercer, Middlesex, Somerset2 hr
Jul 3, 5:57 PM EDTSpecial Weather StatementPHIGloucester33 min
Jul 3, 6:03 PM EDTSpecial Weather StatementPHISussex57 min
Jul 3, 6:11 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester49 min
Jul 3, 6:25 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden50 min
Jul 3, 6:37 PM EDTFlash Flood WarningPHIBurlington, Camden3 hr
Jul 3, 6:46 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester44 min
Jul 3, 6:58 PM EDTFlash Flood WarningPHIBurlington, Camden, Gloucester49 min
Jul 3, 7:03 PM EDTSpecial Weather StatementPHIWarren57 min
Jul 3, 2:15 PM EDTSpecial Weather StatementPHIDelaware30 min
Jul 3, 3:00 PM EDTSpecial Weather StatementPHIPhiladelphia60 min
Jul 3, 3:11 PM EDTFlash Flood WarningPHIMontgomery, Philadelphia50 min
Jul 3, 4:06 PM EDTSpecial Weather StatementPHIMontgomery54 min
Jul 3, 4:30 PM EDTSpecial Weather StatementPHIBucks60 min
Jul 3, 5:30 PM EDTSpecial Weather StatementPHIPhiladelphia30 min
Jul 3, 6:15 PM EDTSpecial Weather StatementPHIChester60 min
Jul 3, 6:18 PM EDTSevere Thunderstorm WarningPHIDelaware, Philadelphia42 min
Jul 3, 6:21 PM EDTSpecial Weather StatementPHIDelaware24 min
Jul 3, 6:40 PM EDTAreal Flood AdvisoryPHIChester, Delaware4 hr
Jul 3, 6:50 PM EDTSpecial Weather StatementPHIDelaware55 min
Jul 3, 6:54 PM EDTSevere Thunderstorm WarningPHIChester, Delaware51 min
Jul 3, 6:58 PM EDTFlash Flood WarningPHIChester, Delaware4 hr
Jul 3, 7:06 PM EDTFlash Flood WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia2 hr
Jul 3, 7:22 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery, Philadelphia21 min
Jul 3, 7:35 PM EDTSpecial Weather StatementPHIChester25 min
Jul 3, 7:39 PM EDTSevere Thunderstorm WarningPHIChester51 min
Jul 3, 7:54 PM EDTFlash Flood WarningPHIChester4 hr

Nearby

Special Weather Statements in New Jersey, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.